MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ACUFEX-PRO SCISSOR STR; ACCESSORIES,ARTHROSCOPIC

SMITH & NEPHEW, INC. ACUFEX-PRO SCISSOR STR; ACCESSORIES,ARTHROSCOPIC
Catalog Number 7207047
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was broken.All pieces were removed and no patient injury were reported.Surgery was finished with the same device.

Brand Name
ACUFEX-PRO SCISSOR STR
Common Device Name
ACCESSORIES,ARTHROSCOPIC
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key8005195
Report Number1219602-2018-01446
Device Sequence Number13798061
Product Code NBH
UDI-Device Identifier03596010252906
UDI-Public03596010252906
Combination Product (Y/N)N
Initial Reporter CountryCS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7207047
Device Lot Number50467396
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2018
Initial Report FDA Received Date10/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1